CureZone   Log On   Join
 

hives by jennydawn ..... Mirena, Skyla IUD Forum

Date:   7/16/2012 11:15:28 AM ( 9 years ago ago)
Hits:   13,477
URL:   https://curezone.org/forums/fm.asp?i=1964017

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I had my mirena inserted 8/08 and on 5/09 i had my first experience with hives after exercising. I have never had this before and since then it has happened numerous times; almost always during exercise. this last time i ended up in the ER with anaphylactic shock.

my question is....others that are talking about hives, did your hives come and go, with or without activity, did you have it all the time, etc.

i am wondering if it's from this mirena....or is it just exercise related as my allergist is telling me. i have tested negative to every food.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by curezone.org/forums/fmp.asp?i=1964017